# SDR 95UAL900256

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Part number: 58781
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY ESCAPE PATH LIGHTING DAMAGED.  THREE LIGHT SEGMENTS ARE INOP.  REPLACED CABLE, CHECKS OK.
